# SDR DALA13062581501

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 98,494 hours, 19,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AFT FLAP LOWER SURFACE FOUND DELAMINATED. REPAIRED IAW SRM 51-70-10, AND 57-53-01.
